Can someone plzz help

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?India

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)Google

What is your current age, height, weight? 26 167cm 66kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg/day and 0.1% topical soln

What condition was being treated with the drug?
Hair loss
For how long did you take the drug (weeks/months/years)? 9 days

How old were you, and WHEN (date) did you start the drug? 26 4 Nov 2020

How old were you when you quit, and WHEN (date) did you quit? 26 13 Nov 2020

How did you quit (cold turkey or taper off)? Cold turkey

How long into your usage did you notice the onset of side effects?
after 8 days
What side effects did you experience that have yet to resolve since discontinuation?
ED Zero libido and mild testicular pain
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[✓ ] Loss of Libido / Sex Drive
[ ✓] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[ ✓] Loss of Spontaneous Erections
[✓ ] Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ ✓] Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? Took 1 tadalafil after doctors prescription but no effect

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? No test done

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I can’t imagine what this drug did to me. I had no idea of its side effects until it started on 8th day. I started off because my doctor prescribed it and i trusted him. I am worried about it…and i think i sometimes panick because of it.
I can’t discuss my problems with my family and friends because they are mostly sexual.
I tried to contact with my doctor and he prescribed me tadalafil for erection but it did not work at all.
The first day after discontinuation i vomitted 2-3 times. My diet has decresed in these 4 days… I always have a feeling of fullness.
I am just worried. I am not sure whether it is because of anxiety or it is a side effect but i am slowly getting deprived of sleep.
Can someone pls help.?

Hey there,

We know what you’re going through. I know it’s awful but since you’ve quit only a few days ago you might still recover naturally with time. Give it a few weeks, a few months even if necessary. For most people these side effects are temporary, the body just needs some time to recover. I hope you recover soon!

Take care

3 Likes

Thank you so much. I hope it gets better. I am just trying to keep a positive attitude towards it.

That’s common side effects from finasteride , it’s known as post finasteride syndrome PFS .
U hv left recently …
So need some tyms…
Slowly u wl get panick atck or brain fog .
But do not worry .
If u get more brain fog take a herb (80-160 mg ) Tongkat Ali , don’t take more than that .
Ur brain fog wl disappear …
Keep posting , updating , we’re here to hlp and discuss …
Thnk u ,
Stay positive .